Quadratic Programming Method for Numerical Modeling of Elastoplastic Contact Problems: Theory, Software, Applications

Abstract:

Article Preview

Info:

Periodical:

Key Engineering Materials (Volumes 274-276)

Edited by:

W.P. Shen and J.Q. Xu

Pages:

65-72

Citation:

H. W. Zhang and W. X. Zhong, "Quadratic Programming Method for Numerical Modeling of Elastoplastic Contact Problems: Theory, Software, Applications ", Key Engineering Materials, Vols. 274-276, pp. 65-72, 2004

Online since:

October 2004

Export:

Price:

$38.00

[1] P. Wriggers: Archives of Computational Methods in Engineering Vol. 2 (1995), p.1.

[2] P.W. Christensen, A. Klarbring, J.S. Pang and N. Strömberg: Int. J. Numer. Meth. Engng. Vol. 42(1998), p.145.

[3] A.R. Mijar, J.S. Arora: Struct. Multiddisc. Optim. Vol. 20 (2000), p.167.

[4] P. Wriggers: Computational Contact Mechanics (Wiley, New York 2002).

[5] P.W. Christensen: Int. J. of Solids and Structures Vol. 39 (2002), p.2323.

[6] F. Tin-Loi, S.H. Xia: Comput. Methods. Appl. Mech. Engrg. Vol. 190 (2001), p.4551.

[7] W.X. Zhong, H.W. Zhang and C.W. Wu: Parametric Variational Principle and Its Applications in Engineering (Science Press, Beijing 1997).

[8] W.X. Zhong, S.M. Sun: Int. J. Numer. Meths. Engng., Vol. 26 (1998), p.2723.

[9] H.W. Zhang, W.X. Zhong and Y.X. Gu: Acta Mechanic Sinica Vol. 11 (1995), p.318.

[10] H.W. Zhang, W.X. Zhong, Y.X. Gu: Comput. Methods. Appl. Mech. Engng. Vol. 155 (1998), p.307.

[11] H.W. Zhang: Int. J. Numer. Anal. Meths. Geomechanics Vol. 19 (1995), P. 851.

[12] H.W. Zhang and B.A. Schrefler: European Journal of Solid Mechanics-A/Solids Vol. 19 (2000), P. 503.

[13] H.W. Zhang, X.W. Zhang, J.S. Chen: Computers and Structures, Vol. 8 (2000), p.1739.

[14] H.W. Zhang, U. Galvanetto and B.A. Schrefler: Computational Mechanics Vol. 24 (1999), p.217.

[15] H.W. Zhang and B.A. Schrefler: Mechanics of Composite Materials and Structures Vol. 7 (2000), p.355.

[16] W.X. Zhong and H.W. Zhang: Acta Mechanica Solida Sinica Vol. 15 (2002), p.1.

[17] H.W. Zhang, S.Y. He and X.S. Li: Applied Mathematics and Mechanics Vol. 25 (2004), p.47.